The relationship between moments of truncated and original distributions plus some other simple structural properties of weighted distributions

Jones, M. C. (1990). The relationship between moments of truncated and original distributions plus some other simple structural properties of weighted distributions. Metrika, 37(1) pp. 233–243.

DOI: https://doi.org/10.1007/BF02613528

Abstract

A simple relationship between expectations of positive functions of random variables from truncated and original distributions is pointed out. This is a special case of a relationship between moments of weighted and original distributions which is also discussed. Another topic is that of expressing weighted mixture distributions as mixtures of weighted distributions and vice versa. Finally, an error in some structural properties of weighted distributions given in the literature is identified and corrected.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations